Search Results

There are 8614 results for: content related to: Analysis of an iterative penalty method for Navier–Stokes equations with nonlinear slip boundary conditions

  1. Semiparametric odds ratio model for case–control and matched case–control designs

    Statistics in Medicine

    Volume 32, Issue 18, 15 August 2013, Pages: 3126–3142, Hua Yun Chen, Muredach P. Reilly and Mingyao Li

    Version of Record online : 11 JAN 2013, DOI: 10.1002/sim.5742

  2. On a nonlocal elliptic problem arising in the confinement of a plasma in a current carrying stellarator

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 16, 15 November 2013, Pages: 2128–2144, Weilin Zou, Fengquan Li and Boqiang Lv

    Version of Record online : 14 FEB 2013, DOI: 10.1002/mma.2742

  3. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  4. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  5. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Version of Record online : 3 MAR 2014, DOI: 10.1002/mma.3101

  6. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2820

  7. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  8. Global existence and uniqueness of weak solutions in critical spaces for a mathematical model in superfluidity

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1673–1681, Jishan Fan and Guoxi Ni

    Version of Record online : 21 MAY 2014, DOI: 10.1002/mma.3180

  9. On the blow-up criterion of the periodic incompressible fluids

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 2, 30 January 2013, Pages: 143–153, Jamel Benameur

    Version of Record online : 26 APR 2012, DOI: 10.1002/mma.2577

  10. Time decay rate for two 3D magnetohydrodynamics- α models

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 6, April 2014, Pages: 838–845, Zaihong Jiang and Jishan Fan

    Version of Record online : 20 JUN 2013, DOI: 10.1002/mma.2840

  11. The large time behavior of solutions to 3D Navier–Stokes equations with nonlinear damping

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 97–102, Zaihong Jiang and Mingxuan Zhu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1540

  12. Two Tikhonov-type regularization methods for inverse source problem on the Poisson equation

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1399–1408, Jingjun Zhao, Songshu Liu and Tao Liu

    Version of Record online : 17 SEP 2012, DOI: 10.1002/mma.2693

  13. Sensitivity analysis for unmeasured confounding in principal stratification settings with binary variables

    Statistics in Medicine

    Volume 31, Issue 10, 10 May 2012, Pages: 949–962, Scott Schwartz, Fan Li and Jerome P. Reiter

    Version of Record online : 24 FEB 2012, DOI: 10.1002/sim.4472

  14. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Version of Record online : 11 OCT 2013, DOI: 10.1002/nme.4588

  15. Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  16. Robust multilevel methods for quadratic finite element anisotropic elliptic problems

    Numerical Linear Algebra with Applications

    Volume 21, Issue 3, May 2014, Pages: 375–398, Johannes Kraus, Maria Lymbery and Svetozar Margenov

    Version of Record online : 11 MAR 2013, DOI: 10.1002/nla.1876

  17. Transforming the Model T: random effects meta-analysis with stable weights

    Statistics in Medicine

    Volume 32, Issue 11, 20 May 2013, Pages: 1842–1864, Michael J. Malloy, Luke A. Prendergast and Robert G. Staudte

    Version of Record online : 23 OCT 2012, DOI: 10.1002/sim.5666

  18. Nonlinear model order reduction based on local reduced-order bases

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 10, 7 December 2012, Pages: 891–916, David Amsallem, Matthew J. Zahr and Charbel Farhat

    Version of Record online : 11 JUN 2012, DOI: 10.1002/nme.4371

  19. A space–time multiscale method for computing statistical moments in strongly heterogeneous poroelastic media of evolving scales

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 671–706, Juarez S. Azevedo, Márcio A. Murad, Marcio R. Borges and Saulo P. Oliveira

    Version of Record online : 16 MAR 2012, DOI: 10.1002/nme.3336

  20. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201